Log In or Register to Join The Conversation!
Viewing 7 reply threads
  • Author
    Posts
    • #13488
      Kathleen Sheffer
      Participant

      I experienced many different side effects while on IV therapies for pulmonary hypertension (PH). Foot pain was one of the most bothersome side effects. My feet would become sore even while standing. Often soreness in my feet forced me to sit down before shortness of breath or fatigue did.

      As a kid, I took ballet classes, but couldn’t bear to stay standing for the duration. I was an embarrassment to my softball team, sitting down on the grass in the outfield whenever the game slowed down.

      Do you experience foot pain as a side effect of PH medications? Have you found ways to reduce soreness in your feet?

    • #13504
      Amy Peeples
      Participant

      I do experience it . I use compression socks and it helps immensely for myself .

      • #13506
        Brittany Foster
        Keymaster

        Hi Amy,
        Yes compression socks definitely do help! Do you have a particular brand that you like? I get foot pain too. For me, it’s achey and they turn very red and feel hot to the touch and are sensitive when touched or when blankets even touch them. I find myself needing to ice them sometimes or sticking them in cool water. Such a literal pain!

    • #13507
      Randolph Reynolds
      Participant

      Hello All,
      I do experience foot pain since I started remodulin. My left foot also has plantar fasciits or what ever its called. I have taken shots for the latter but they last about a week. Compression socks help for a while when I am on my feet for several hours.

    • #13508
      Kathleen Sheffer
      Participant

      Thanks for sharing! I had never heard of compression socks working on this pain. I will be sure to recommend them to other patients.

    • #13812
      ronald cole
      Participant

      Hello Regarding foot pain. I was experiencing foot pain. What helped me was going to a Podiatrist and she cut the corners of my toenails, shaves my calouses and then I ordered a simple pair of shoe inserts. I have to wait for those, once they arrive they will shave them down to the exact size for me, I thought expensive at $70.00 a pair, but being a Doctor I know they will not make matters worse. The bigger problem for me is not feeling good, so not exercising, and my legs grow very weak if I stand more than 15 minutes. All of it is never-ending. Ron

      • #13818
        Ally
        Member

        Thanks for sharing your experience, Ron. I would be curious to hear if things improve with your new shoe inserts.

        P.S. I’m Ally, one of the new forum mods — nice to meet you!

    • #13850
      Julie
      Participant

      Hi All,
      I’m on remodulin and have had foot pain for the past eight years. I take methadone for it, as I originally could not even bear to stand. For many years I have tried to discontinue the methadone without success. However, two months ago I started taking amitriptylene (10 mg) for migraines, and I’ve noticed that my foot pain is significantly better. I’m hoping that it might replace the methadone. I also have rheumatoid arthritis and I’m hoping that I get more relief from those aches and pains too.

      • #13851
        Ally
        Member

        Hi Julie, thank you for sharing your experience with the other members. My name is Ally, and I’m one of the moderators of this forum. What brought you to the PHN forums? What do you want to talk about most with other people who live with PH?

        If you have any questions, or suggestions for topics, please let me know. Thank you for being here! 🙂

      • #13858
        Kathleen Sheffer
        Participant

        Julie, that’s so interesting that your migraine medication had an impact on your foot pain. How long have you been having migraines? I hope all your aches and pains continue to improve!

    • #13902
      Lenna Thomas West
      Participant

      I have had foot pain for many years. The drug that works wonderfully for me is Neurontin. I take 800mg morning and night. I also take a tricyclic at night for left sided headaches. I haven’t noticed any influence on my foot pain

      • #13903
        Brittany Foster
        Keymaster

        Hi Lenna
        I took neurontin at one point in my life too. I was getting terrible peripheral nerve pain in my hands and feet. They would tingle and then get very hot to the point where putting socks on them would make me flinch! Does the neurontin make you more drowsy? It was making me way over tired so I had to stop taking it a few years ago (i was getting these pains even before PH diagnosis) probably another way my body was telling me that something was off.

    • #13907
      Lenna Thomas West
      Participant

      Hi Brittany
      I think it probably does affect my energy level but I think the tricyclics are worse as far as drowsiness. I do think that the Neurontin gives me a dry mouth. It is well worth not having the foot and leg pain though

      • #13916
        Brittany Foster
        Keymaster

        Lenna,
        I completely agree! Sometimes it is well worth it to take a medication even though the side effects can be tough. When I have days when I don’t want to take medications because of the side effects I remind myself how it would be worse for me if I didn’t take them. My beta blockers do this for me. They make me a little more tired but they are stopping me from having arrythmias and a very fast heart rate. I try to focus on the benefits, just as you are! Thanks for sharing !

Viewing 7 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account